Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 59, NWS Birmingham, AL

February 26, 20084 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Feb 26, 2008, 7:13 AM CST for 4 counties in Alabama. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 26, 2008, 7:13 AM CST (13:13 UTC)
Expired
Feb 26, 2008, 8:00 AM CST
In force
47 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Barbour County, AL, Bullock County, AL, Macon County, AL, Russell County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 26, 4:41 AM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 1.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2008-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2008-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
546 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-78 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 261313
SVRBMX
ALC005-011-087-113-261400-
/O.NEW.KBMX.SV.W.0059.080226T1313Z-080226T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
713 AM CST TUE FEB 26 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BARBOUR COUNTY IN SOUTHEAST ALABAMA...
  BULLOCK COUNTY IN SOUTHEAST ALABAMA...
  SOUTHERN MACON COUNTY IN SOUTHEAST ALABAMA...
  WESTERN RUSSELL COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 800 AM CST

* AT 708 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  WEST OF SEDGEFIELD...OR 17 MILES SOUTH OF TUSKEGEE...AND MOVING
  EAST AT 70 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES NORTH OF THREE NOTCH AND 7 MILES SOUTH OF WARRIORSTAND BY
  720 AM CST...
  GUERRYTON...HURTSBORO AND CREEK STAND BY 725 AM CST...
  9 MILES SOUTH OF UCHEE BY 730 AM CST...
  HATCHECHUBBE BY 735 AM CST...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CST
TUESDAY MORNING FOR SOUTHEASTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3200 8590 3205 8590 3207 8592 3241 8589
      3245 8543 3242 8542 3241 8533 3246 8533
      3247 8513 3199 8512
TIME...MOT...LOC 1313Z 266DEG 63KT 3221 8570

$$
2 follow-up statements
000 
WWUS54 KBMX 261331
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
731 AM CST TUE FEB 26 2008

ALC005-011-087-113-261400-
/O.CON.KBMX.SV.W.0059.000000T0000Z-080226T1400Z/
BARBOUR AL-BULLOCK AL-RUSSELL AL-MACON AL-
731 AM CST TUE FEB 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CST
FOR SOUTHEASTERN MACON...WESTERN RUSSELL...BULLOCK AND NORTHERN
BARBOUR COUNTIES...

AT 728 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM UCHEE TO ABERFOIL...OR ALONG
A LINE EXTENDING FROM 16 MILES SOUTH OF AUBURN TO 26 MILES NORTHEAST
OF TROY...MOVING EAST AT 70 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PARKMANVILLE...SPRING HILL...RUTHERFORD AND HATCHECHUBBE BY 740 AM
  CST...
  BATESVILLE...SOUTH FORK COWIKEE CREEK AND HAWKINSVILLE BY 745 AM
  CST...

LAT...LON 3200 8590 3212 8574 3219 8577 3234 8578
      3245 8543 3242 8542 3241 8533 3246 8533
      3247 8513 3199 8512
TIME...MOT...LOC 1331Z 266DEG 63KT 3236 8536 3205 8556

$$
STEFKOVICH
000 
WWUS54 KBMX 261341
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
741 AM CST TUE FEB 26 2008

ALC005-011-087-113-261400-
/O.CON.KBMX.SV.W.0059.000000T0000Z-080226T1400Z/
BARBOUR AL-BULLOCK AL-RUSSELL AL-MACON AL-
741 AM CST TUE FEB 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CST
FOR SOUTHEASTERN MACON...WESTERN RUSSELL...BULLOCK AND NORTHERN
BARBOUR COUNTIES...

AT 737 AM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
PARKMANVILLE TO MIDWAY...OR ALONG A LINE EXTENDING FROM 7 MILES
SOUTHWEST OF LADONIA TO 25 MILES NORTHWEST OF EUFAULA...MOVING EAST
AT 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BATESVILLE AND SOUTH FORK COWIKEE CREEK BY 750 AM CST...
  HAWKINSVILLE BY 755 AM CST...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CST
TUESDAY MORNING FOR SOUTHEASTERN ALABAMA.

LAT...LON 3200 8590 3214 8557 3230 8560 3245 8544
      3242 8542 3241 8533 3246 8533 3247 8513
      3202 8512 3199 8513
TIME...MOT...LOC 1341Z 264DEG 55KT 3242 8513 3202 8545

$$

STEFKOVICH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 5:25 AM CST, 1 hour 48 minutes earlier.

Area forecast discussion, Feb 26, 5:25 AM CST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
525 AM CST TUE FEB 26 2008

.SHORT TERM...TODAY THROUGH WEDNESDAY.

CURRENTLY...A LINE OF SHOWERS AND THUNDERSTORMS ARE MOVING QUICKLY
ACROSS THE FORECAST AREA AND GENERALLY STRETCHED NORTHEAST TO
SOUTHWEST FROM RANDOLPH TO COOSA TO PERRY TO MARENGO COUNTIES.
THIS ACTIVITY WILL CONTINUE TO MOVE EASTWARD AS A FRONT PUSHES
ACROSS THE STATE. BY 7AM...THIS ACTIVITY WILL BE APPROACHING THE
INTERSTATE 85 CORRIDOR.

BEHIND THIS FRONT...STRONG NORTHWEST WINDS WILL USHER IN COLDER AND
DRIER AIR...WITH GUSTY WINDS CONTINUING THROUGH THE EVENING HOURS
AS THE PRESSURE GRADIENT TIGHTENS. TEMPERATURES WILL SLOWLY FALL
THROUGH THE DAY...INTO THE MID 40S IN THE NORTHWEST AND LOW 50S IN
THE SOUTHEAST BY LATE AFTERNOON.

STRONG COLD ADVECTION AND BREEZY CONDITIONS WILL CONTINUE TONIGHT
THROUGH WEDNESDAY...AS A SURFACE HIGH DROPS INTO THE SOUTHEAST
KEEPING THE PRESSURE GRADIENT TIGHT. AS THE MAIN UPPER LEVEL TROUGH
AXIS SWINGS THROUGH TONIGHT...ANY LEFTOVER MOISTURE COULD FALL AS
LIGHT FLURRIES ACROSS THE NORTHERN HALF OF THE FORECAST AREA. NO
ACCUMULATIONS OR TRAVEL PROBLEMS ARE EXPECTED. TEMPERATURES
WEDNESDAY AND THURSDAY MORNINGS WILL GENERALLY BE IN THE MID TO
UPPER 20S...WITH HIGHS ON WEDNESDAY IN THE 40S TO AROUND 50.

.LONG TERM...THURSDAY THROUGH MONDAY.

TEMPERATURES WILL BEGIN TO MODERATE THURSDAY AS HIGH PRESSURE SHIFTS
TO THE EAST AND WINDS TURN TO THE SOUTH. MOISTURE WILL GRADUALLY
RETURN TO THE AREA AHEAD OF A WEAK SHORT WAVE AND SURFACE FRONT THAT
WILL BRING THE CHANCE OF SHOWERS TO CENTRAL ALABAMA FRIDAY AND
FRIDAY NIGHT. THIS FRONT LOOKS TO STALL TO OUR SOUTH...AND THEN
RETURN NORTHWARD AS SOUTHERLY FLOW INCREASES SATURDAY NIGHT. KEPT
SATURDAY AND SUNDAY DRY AT THIS TIME. ALTHOUGH THIS MIGHT BE
OPTIMISTIC...ANY PRECIP THAT DOES DEVELOP WILL BE SCATTERED AND
MAINLY ACROSS THE NORTH AND WEST.

BETTER CHANCES FOR SHOWERS/TSTORMS WILL BE SUNDAY NIGHT THROUGH TUESDAY
AS A SHORT WAVE AND FRONT AFFECT THE AREA. THIS SYSTEM...ALBEIT AT
THE END OF THE FORECAST PERIOD...LOOKS TO BE VERY STRONG. STILL SOME
DISAGREEMENT BETWEEN THE MODELS AS FAR AS TRACK AND TIMING...AND
LEFT CHANCE POPS IN FOR NOW...AND WILL CONTINUE TO MONITOR FUTURE
MODEL RUNS.

14

&&

.AVIATION...06Z TAF DISCUSSION.

SOUTHERLY SURFACE WINDS ARE INCREASING ACROSS CENTRAL ALABAMA AS
PRESSURE GRADIENT TIGHTENS. MVFR CIGS SPREAD NORTHWARD A LITTLE
SOONER THAN EXPECTED...AND CLOUDS HAVE JUST ABOUT SPREAD OVER ALL OF
CENTRAL ALABAMA.  IFR CIGS POSSIBLE AT KMGM AND KTOI THROUGH 12Z
...WITH MFVR CIGS ELSEWHERE. A LINE OF THUNDERSTORMS WILL REACH A
KTCL-KBHM LINE ARND 09Z AND KMGM ARND 13Z. IFR VSBYS AND CIGS
EXPECTED WITH LINE OF STRONG TSTMS. TSTMS WILL NOT LAST FOR MORE
THAN TWO HOURS ONCE THEY BEGIN DUE TO FAST MOVING FRONT.

LOWER CLOUDS MAY BECOME SCATTERED BY AFTERNOON AS DRIER AIR MIXES
DOWNWARD. HOWEVER...COLD AIR STRATUS DECK WITH CIGS 1500-2500 FEET
WILL MOVE BACK INTO AREA BY LATE AFTERNOON. AFTER FROPA...SURFACE
WINDS WILL INCREASE TO BETWEEN 15 AND 25 KNOTS FROM THE NORTHWEST
AND NOT DIMINISH UNTIL AFTER 03Z.

58/ROSE

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     51  27  44  24  56 /  70  10   0   0  10
ANNISTON    53  28  45  27  57 /  80  10   0   0   0
BIRMINGHAM  53  27  45  30  56 /  60  10   0   0   0
TUSCALOOSA  52  29  50  29  60 /  40   0   0   0   0
CALERA      54  30  47  29  58 /  60  10   0   0   0
AUBURN      57  28  47  30  53 /  80  10   0   0   0
MONTGOMERY  59  30  50  27  59 /  80  10   0   0   0
TROY        58  29  49  24  59 /  80   0   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY UNTIL 8 PM CST FOR ALL OF CENTRAL ALABAMA.

&&
Hazardous weather outlook, Feb 26, 6:07 AM CST, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
607 AM CST TUE FEB 26 2008

ALZ011>015-017>050-271200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
607 AM CST TUE FEB 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE WEATHER ASSOCIATED WITH A LINE OF
THUNDERSTORMS THROUGH 9 AM THIS MORNING...GENERALLY ALONG AND
SOUTHEAST OF A LINE FROM SELMA...TO ROCKFORD...TO LAFAYETTE. THE MAIN
THREAT IS STRONG...DAMAGING WINDS...WITH GUSTS UP TO 60 MPH...
ALTHOUGH LARGE HAIL IS ALSO POSSIBLE.

BEHIND THE LINE OF THUNDERSTORMS...WINDS ARE EXPECTED TO SHIFT
TO THE NORTHWEST AND BECOME BREEZY AND GUSTY...AT 10 TO
20 MPH WITH GUSTS TO 30 MPH. A LAKE WIND ADVISORY IS IN
EFFECT UNTIL 8 PM TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
REQUIRED THROUGH TUESDAY MORNING.

In the hours before

Special weather statement, Feb 26, 6:37 AM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
637 AM CST TUE FEB 26 2008

ALZ037-038-045-047-261315-
CHAMBERS-LEE-MACON-TALLAPOOSA-
637 AM CST TUE FEB 26 2008

...SIGNIFICANT WEATHER ALERT FOR CHAMBERS...LEE...MACON AND
TALLAPOOSA COUNTIES UNTIL 715 AM CST...

AT 632 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST POINT TO
MARTIN DAM...OR ALONG A LINE EXTENDING FROM WEST POINT TO 6 MILES
NORTH OF TALLASSEE...MOVING SOUTHEAST AT 10 MPH.

WINDS UP TO 30 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ROXANA.
  OAK BOWERY.
  CUSSETA.
  FAIRFAX.
  REEVES AIRPORT.
  TALLAPOOSA RIVER MILSTEAD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CST
TUESDAY MORNING FOR SOUTHEASTERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Local storm report, Feb 26, 6:50 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
650 AM CST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     ODENVILLE               33.69N 86.40W
02/26/2008                   ST. CLAIR          AL   AIRPLANE PILOT

            TREES AND POWERLINES DOWN COUNTY-WIDE-POSSIBLE STRUCTURAL
            DAMAGE.

&&

KSUMRALL
Local storm report, Feb 26, 6:51 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
651 AM CST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     ODENVILLE               33.69N 86.40W
02/26/2008                   ST. CLAIR          AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN COUNTY-WIDE-POSSIBLE STRUCTURAL
            DAMAGE.

&&

KSUMRALL
Local storm report, Feb 26, 6:59 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
659 AM CST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HAIL             6 W NORTHPORT           33.24N 87.70W
02/26/2008  E0.50 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            EMA REPORTS MARBLE SIZED HAIL IN COKER

0310 AM     TSTM WND DMG     CORDOVA                 33.76N 87.19W
02/26/2008                   WALKER             AL   EMERGENCY MNGR

            TREES DOWN IN CORDOVA.

0340 AM     TSTM WND DMG     5 ESE BIRMINGHAM        33.50N 86.72W
02/26/2008                   JEFFERSON          AL   AMATEUR RADIO

            TREES DOWN ON BELMONT ROAD

0340 AM     TSTM WND DMG     HOOVER                  33.38N 86.82W
02/26/2008                   JEFFERSON          AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN WITH POWER OUTAGES ALONG HWY 31
            AND JUNCTION OF HWY 150 AND SHADES CREEK.

0345 AM     HAIL             LEEDS                   33.55N 86.56W
02/26/2008  E0.75 INCH       JEFFERSON          AL   PUBLIC

0345 AM     TSTM WND DMG     LEEDS                   33.55N 86.56W
02/26/2008                   JEFFERSON          AL   EMERGENCY MNGR

            TREES DOWN AND HOMES DAMAGED ON VEASEY ROAD. NO
            ADDITIONAL DETAILS AS TO EXTENT OF DAMAGE.

0345 AM     TSTM WND DMG     LEEDS                   33.55N 86.56W
02/26/2008                   JEFFERSON          AL   EMERGENCY MNGR

            *** 1 FATAL *** TREE DOWN ON MOBILE HOME ON HENRY ELLEN
            ROAD.

0356 AM     HAIL             CHELSEA                 33.33N 86.64W
02/26/2008  E0.25 INCH       SHELBY             AL   NWS EMPLOYEE

            REPORTED BY OFF DUTY NWS EMPLOYEE.

0400 AM     TSTM WND DMG     ODENVILLE               33.69N 86.40W
02/26/2008                   ST. CLAIR          AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN COUNTY-WIDE-POSSIBLE STRUCTURAL
            DAMAGE.

0402 AM     TSTM WND DMG     S TUSKEGEE              32.44N 85.71W
02/26/2008                   MACON              AL   LAW ENFORCEMENT

            TREE DOWN ON HWY 69 AT WYNDHAM SPRINGS.

0420 AM     TSTM WND DMG     LINCOLN                 33.60N 86.14W
02/26/2008                   TALLADEGA          AL   EMERGENCY MNGR

            MOBILE HOME ROOF DAMAGE NEAR MICHAELS LANE.

0420 AM     TSTM WND DMG     LINCOLN                 33.60N 86.14W
02/26/2008                   TALLADEGA          AL   EMERGENCY MNGR

            TREES DOWN NEAR RIVER FOREST LANE.

0420 AM     TSTM WND DMG     TALLADEGA               33.43N 86.10W
02/26/2008                   TALLADEGA          AL   EMERGENCY MNGR

            TREE AND TRAMPOLINE IN ROAD AND ANOTHER ON A HOUSE.

0420 AM     TSTM WND DMG     LINCOLN                 33.60N 86.14W
02/26/2008                   TALLADEGA          AL   EMERGENCY MNGR

            POWERLINE DOWN ON QUAIL RIDGE ROAD AND ALSO ON HWY 207.

0420 AM     TSTM WND DMG     2 SSW TALLADEGA         33.41N 86.11W
02/26/2008                   TALLADEGA          AL   EMERGENCY MNGR

            HALF OF THE ROOF IS PEELED OFF A RESIDENCE IN BEMISTON.

0420 AM     TSTM WND DMG     2 SSW TALLADEGA         33.41N 86.11W
02/26/2008                   TALLADEGA          AL   EMERGENCY MNGR

            TREE ON A HOUSE ON PARKWAY AVENUE IN BEMISTON.

0430 AM     TSTM WND DMG     OXFORD                  33.60N 85.83W
02/26/2008                   CALHOUN            AL   EMERGENCY MNGR

            NUMEROUS TREES AND POWERLINES REPORTED DOWN COUNTY WIDE.
            SOME STRUCTUAL DAMAGE.

0430 AM     HAIL             OXFORD                  33.60N 85.83W
02/26/2008  E1.00 INCH       CALHOUN            AL   TRAINED SPOTTER

            REPORTED NEAR HWY 78 IN OXFORD.

0440 AM     TSTM WND DMG     LINEVILLE               33.31N 85.75W
02/26/2008                   CLAY               AL   EMERGENCY MNGR

            TREES DOWN COUNTY-WIDE.

0445 AM     TSTM WND DMG     WEDOWEE                 33.31N 85.49W
02/26/2008                   RANDOLPH           AL   EMERGENCY MNGR

            NUMEROUS TREES AND POWERLINES DOWN ACROSS THE NORTH END
            OF THE COUNTY. SOME STRUCTUAL DAMAGE.

0445 AM     TSTM WND DMG     HEFLIN                  33.65N 85.59W
02/26/2008                   CLEBURNE           AL   EMERGENCY MNGR

            TREES AND POWERLINES REPORTED DOWN COUNTY WIDE.

&&

KSUMRALL
Local storm report, Feb 26, 7:06 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
706 AM CST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TSTM WND DMG     LEEDS                   33.55N 86.56W
02/26/2008                   JEFFERSON          AL   EMERGENCY MNGR

            DONWTOWN LEEDS...WINDOWS BLOWN OUT AND ROOFS TORN OFF
            BUSINESSES.

&&

KSUMRALL
Special weather statement, Feb 26, 7:12 AM CST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
712 AM CST TUE FEB 26 2008

ALZ047-261345-
LEE-
712 AM CST TUE FEB 26 2008

...SIGNIFICANT WEATHER ALERT FOR LEE COUNTY UNTIL 745 AM CST...

AT 710 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MARTIN DAM TO
MITCHELL...OR ALONG A LINE EXTENDING FROM 8 MILES EAST OF EQUALITY TO
15 MILES NORTHEAST OF MEADVILLE. THESE STORMS WERE MOVING EAST AT 20
MPH.

WINDS UP TO 30 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
 OPELIKA
 BEAUREGARD
 GRIFFIN HILL
 SMITHS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CST
TUESDAY MORNING FOR SOUTHEASTERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 3:23 AM CSTSevere Thunderstorm WarningBMXJefferson37 min
Feb 26, 3:28 AM CSTTornado WarningBMXJefferson16 min
Feb 26, 3:47 AM CSTSevere Thunderstorm WarningBMXBibb, Shelby28 min
Feb 26, 3:57 AM CSTSevere Thunderstorm WarningBMXChilton, Clay33 min
Feb 26, 4:06 AM CSTSevere Thunderstorm WarningBMXTalladega39 min
Feb 26, 4:13 AM CSTSevere Thunderstorm WarningBMXCalhoun, Cleburne, St. Clair, Talladega32 min
Feb 26, 4:18 AM CSTSevere Thunderstorm WarningBMXClay, Coosa, Talladega, Tallapoosa27 min
Feb 26, 4:26 AM CSTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Randolph, Talladega34 min
Feb 26, 4:42 AM CSTSevere Thunderstorm WarningBMXChambers, Clay, Randolph, Tallapoosa33 min
Feb 26, 4:55 AM CSTSevere Thunderstorm WarningBMXMarengo35 min
Feb 26, 5:25 AM CSTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more15 hr
Feb 26, 5:34 AM CSTSevere Thunderstorm WarningBMXDallas26 min
Feb 26, 6:09 AM CSTSevere Thunderstorm WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery36 min
Feb 26, 6:30 AM CSTTornado WarningBMXLowndes18 min
Feb 26, 6:40 AM CSTSevere Thunderstorm WarningBMXMontgomery35 min
Feb 26, 6:42 AM CSTTornado WarningBMXMontgomery33 min
Feb 26, 6:45 AM CSTSevere Thunderstorm WarningBMXBullock, Elmore, Macon, Montgomery30 min
Feb 26, 6:57 AM CSTSevere Thunderstorm WarningBMXBullock, Pike33 min
Feb 26, 7:22 AM CSTSevere Thunderstorm WarningBMXBullock, Pike38 min
Feb 26, 7:42 AM CSTSevere Thunderstorm WarningBMXLee, Russell18 min
Feb 26, 7:49 AM CSTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike56 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.